Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe headaches after getting concussions. CT scan results are normal. Swelling behind the eye. Any treatment for this?

Hi, a couple of months ago i recieved 2 concussions playing soccer and i have still been getting severe headaches , i went to te doctors who referred me to get a CT scan and the results came back with nothing out of the ordinary but when i got my eyes tested it showed there was some swelling behind my left eye, when i went to the doctor to tell them what my optometrist found she said that there was nothing they could do about it except see if it goes away. Is there anything that you can tell me to help?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear sir

Refractive errors will cause retroorbital sweeljng some times.. check your visual acuity once..

Secondly sinusitis will cause same symptoms so watch and beaware of the symptoms

Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor